BibTeX record journals/cacm/BurkowskiH73

download as .bib file

@article{DBLP:journals/cacm/BurkowskiH73,
  author    = {Forbes J. Burkowski and
               W. D. Hoskins},
  title     = {Cubic Spline Solutions to a Class of Functional Differential Equations
               {[D2]} (Algorithm 461)},
  journal   = {Commun. {ACM}},
  volume    = {16},
  number    = {10},
  pages     = {635--637},
  year      = {1973},
  url       = {http://doi.acm.org/10.1145/362375.362413},
  doi       = {10.1145/362375.362413},
  timestamp = {Tue, 07 Jun 2011 16:50:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/BurkowskiH73},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}